# SDR UPS04843142

- Difficulty date: September 9, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 68,469 hours, 45,463 cycles
- Engine: Ge CFM562C
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769545505
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, WING LT L/E AT STA XFS 578 RIB IS CRACKED.   NDT VERIFIED CRACK .5 INCH LONG.  STOP DRILLED CRACK.  NDT VERIFIED CRACK TERMINATES AT STOP DRILL. FABRICATED REPAIR ANGLE AND SHIM AND INSTALLED IAW SRM 57-2-0 FIG 2.
